BibTeX record journals/dm/LiuYWL18

download as .bib file

@article{DBLP:journals/dm/LiuYWL18,
  author    = {Jianping Liu and
               Aimei Yu and
               Keke Wang and
               Hong{-}Jian Lai},
  title     = {Degree sum and hamiltonian-connected line graphs},
  journal   = {Discret. Math.},
  volume    = {341},
  number    = {5},
  pages     = {1363--1379},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.02.008},
  doi       = {10.1016/j.disc.2018.02.008},
  timestamp = {Sat, 22 Feb 2020 14:01:32 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/LiuYWL18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics